Raynaud's Disease is a common condition causing the small arteries to contract- mostly in the hands or feet, causing them to turn blue. Afterwards often flushing and red. No known treatment. Someone recommended Niacin. I am sceptical.
2 Aug 2011
Yes, at one point and time my doctor had me take niacin 1 per day added to my other persciption medication. I also found on the internet reading that you can do this too. I would ask your doctor because you may be taking a medication that may interfer with this or you could ask the pharamist. I know some people takes more than 1 if your not taking a perscription for this cause, but i think if you take too many all the time you would have to have your liver checked.
- Niacin Information for Consumers
- Niacin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Niacin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been using Imitrex and/or Sumatriptan for migraine relief for probably 3-4 years and I have Raynaud's Syndrome. The Sumatriptan works ...
1 answer • 2 Jun 2010
... become red from the dilation process? I take 30 mg. 3 times a day. I recently started and don't know what to expect
1 answer • 12 Oct 2010
0 answers • 17 Jul 2011
I have Raynaud's & have fingers that go into spells but refuse to come right, anyone else have this?
I was dianosed several years ago with Raynaud's which was brought on by schlerderma (Crest syndrome) and have tried many medications to try to ...
0 answers • 29 Aug 2011
Beside the intense pain, my purple toes don't look good in platform sandals! Any info/advice about Raynaud's would be appreciated. Thank ...
3 answers • 12 Jun 2012